... falling out sleep all the time and there is alot of shaking. Put on diazepam 5mg twice a day and put on atenolol 50mg a day. Can all of these meds have a toll on my body
Hello faye neaman. I did a check, on the 3 medications and well found this. Your hair loss is considered to be a serious side effect from being on the methimazole and you need to tell your doctor as soon as you can. The combination of taking diazepam and atenolol, is to be avoided, unless very necesssary because they create among other things, blood pressure issues. I'm not a doctor so, you might certainly talk to your doctor and get her/his opinion. Very best wishes to you, and be well,
Dear Faye, I agree w/ pledge. Yes Graves is a serious disease for which u do need to b treated for it is a hyperthyroid state... but I believe u r either overmedicated or as pledge said having a serious side effect. Losing hair is actually a symptom of HYPOthyroidism. There r other meds u can take. U need to inform your doc ASAP. I truly hope u soon get this resolved and feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 1 answer
Just diagnosed with severe hyper thyroidism. Put on Methimazole. read the side effects, but is there
Posted 20 May 2010 • 2 answers
Posted 18 Sep 2012 • 1 answer
Posted 20 Nov 2012 • 4 answers
Posted 24 Mar 2013 • 2 answers